# SDR CALA2020010600034

- Difficulty date: December 24, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 75,275 hours, 16,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Defective
- Location: Exit Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER OVER COCKPIT DOOR TURNS ON AND OFF RAND OMLY FAULT FOUND TO BE LIGHT BULB ,NEW BULBS INSTALLED AND TESTED LIGHT ASSY NOW OK FOR SERVICE REF AMM 33-51-01-962-028
